Sour Smelling Armpits After Using Antibiotics

I use deodorants everyday. I started taking antibiotics a week and a half ago and for the past 3 days I been having this sour odor from my armpits. I take a shower twice a day.

Ad

By Miranda

Add your voice! Click below to answer. ThriftyFun is powered by your wisdom!

May 5, 20120 found this helpful

Medications - all medications have side effects, and one is that they can change body chemistry, or at least the way the body's bacteria effects sweat. The plus side is that you usually only have to be on it 10 days.

Reply Was this helpful? Yes
Anonymous
May 5, 20120 found this helpful

By this time your antibiotic regimen is probably done and the odor will go away on it's own within about a week. Drink water throughout the day (don't overdo) and that will help flush/cleanse your system of the residual effects even more quickly.

Reply Was this helpful? Yes
Anonymous
July 10, 20190 found this helpful

Hi. My underarm smells like antibiotic even though i didn't take one. I have noticed it specially when I am sick. What have you done to get rid of it?

Reply Was this helpful? Yes
Ad

Add your voice! Click below to answer. ThriftyFun is powered by your wisdom!

In This Page
Categories
Health & Beauty AdviceMay 3, 2012
Pages
More
🌻
Gardening
🎂
Birthday Ideas!
📓
Back to School Ideas!
Facebook
Pinterest
YouTube
Instagram
Contests!
Newsletters
Ask a Question
Share a Post
Categories
Better LivingBudget & FinanceBusiness and LegalComputersConsumer AdviceCraftsEducationEntertainmentFood and RecipesHealth & BeautyHolidays and PartiesHome and GardenMake Your OwnOrganizingParentingPetsPhotosTravel and RecreationWeddings
Published by ThriftyFun.

Desktop Page | View Mobile

Disclaimer | Privacy Policy | Contact Us

© 1997-2019 by Cumuli, Inc. All Rights Reserved.

Generated 2019/09/06 16:36:34 in 1 secs. ⛅️️
Loading Something Awesome!